I hurt my back, I have Scoliosis, an "S" curve and a bulging disc from about 2 years ago. The other day I woke up in horrible pain, so I have no idea what I did. Anyway, I went to the doctors and they gave me 2 injections. One was for pain and one was a steroid. Now they have me on a pain pill, a muscle relaxer and Prednisone. Can Prednisone cause insomnia?? I have only been getting about two hours sleep a night since I started them. I am exhausted, but can't sleep.
Can anybody help??
Answer by rosetoes at 12:51 AM on Nov. 30, 2010
Answer by JuJubean1979 at 3:56 AM on Nov. 28, 2010
Answer by missanc at 7:58 AM on Nov. 28, 2010
Answer by liss05 at 11:03 AM on Nov. 28, 2010
Answer by momofalltrades at 7:02 PM on Nov. 29, 2010
Next question in Health
what do you use a spoon covered with aluminum foil for?
Next question overall
Cats........is Turkey good for them? I have adopted a stray that comes in at...